An overdose of motherwort: what happens if you drink a lot

What happens if you drink a lot of motherwort

For the treatment of certain diseases prescribe different herbal preparations. These include motherwort, used in neurological disorders. Most people think that the consumption of these drugs in excessive dosage does not cause any consequences, but this is absolutely not true. If it is not intended to apply this tool, there is an overdose of motherwort and requires a number of medical interventions to return the patient to normal.

The use of motherwort

The pharmaceutical industry produces motherwort in different medical forms – alcohol tincture and tablets. Tablets are made from dried raw motherwort and other components that enhance the absorption. Motherwort tincture is an alcohol-based tincture of the plant. Motherwort prescribed for such diseases:

  1. If the patient has irritability – as a sedative.
  2. Hypertension – appointed as the integrated product.
  3. In diseases of the heart and vascular system.

The drug tablets take one-off, to prevent stressful situations or courses of about a month. Motherwort tincture is issued much less frequently, as the composition of ethyl alcohol, is contraindicated in many diseases.

Medicine motherwort Forte consists not only of dry grass. The composition includes vitamins and minerals, which normalize the cardiovascular system.

To calculate the daily dose of motherwort in tablet or tincture alcohol should doctor. Dosage and duration of treatment is determined based on weight and severity of the disease.

In some cases, possible overdose

Excessive consumption of dosage forms of herbs may be in isolated cases and is not usually fatal. Poisoning motherwort is possible in the following situations.

  • If properly chosen dosage, especially for drug drops.
  • If you drink a lot of motherwort not as a drug, and like alcohol-based drug. This usually happens with people prone to alcoholism. In some cases, such abuse may lead to dependence on medication.
  • If the drug was uncontrollably Potrerillos children. This can occur when improper storage of medications.

When used for medicinal purposes motherwort is not addictive.

Symptoms of intoxication

Theoretically poison motherwort is impossible, but with a significant excess of recommended doses, the human health is very deteriorating. Mostly it relates to people with hypotonia, which and without that low blood pressure decreases due to the sedatives.

READ  Harmful if warm floors for human health

Threat an overdose of motherwort for younger children, especially if it is alcohol-based medicine. The alcohol contained in the droplets, can cause acute poisoning fragile body. A sedative has a harmful effect on all the vital organs and systems of man, so the symptoms will be specific. An overdose of this tool appears as follows:

  • appears abnormal drowsiness;
  • a migraine develops, a man tormented by dizziness and weakness;
  • the victim kept asking to drink;
  • appear digestive disorders such as nausea and vomiting;
  • blush skin and mucous membranes or rashes appear in the form of urticaria.

If people drank the tincture, then very likely signs of alcohol poisoning. In the beginning the patient is extremely agitated, it changes coordination and there is a sense of euphoria. You may also notice a persistent smell of alcohol.

Urgent help in case of overdose

When a drug overdose occurs accidentally, the person simply a good night’s sleep. After awakening the General condition returns to normal and the side effects did not manifest itself. If the quantity of a medicine which is used the victim is unknown, the assistance is provided:

  • the stomach is washed with plenty of water with addition of soda. To artificially induce vomiting it is necessary to put pressure on the base of the tongue;
  • quickly withdraw the excess medication from the body is capable of adsorbents;
  • at strongly reduced pressure give the patient a strong and sweet tea.

If the victim drank too much alcohol tincture and he has an aversion to alcohol, have symptoms of acute intoxication. In this period it is necessary to very carefully monitor him. A serious danger is the uncontrollable vomiting. The man lay in bed on his side, so he choked on vomit. If unconscious, give the patient a ammonia smell.

In the absence of the effect of assistance provided is required to call an ambulance. It is likely that, in addition to tinctures, man abused and other medication.

To deal with the cause of poisoning and adequate treatment can only be experienced professionals.

READ  How to make regidron at home: recipes, composition

Effects of overdose of motherwort

As such health effects may not be. The man is short-deterioration of General condition, which returns to normal after drug withdrawal. If the victim is to observe changes in health for too long, then you need to consult with your doctor. Only testing and other laboratory tests will help determine the cause of illness.

Preparations motherwort is a good herbal remedy to reduce nervous tension. They must be used only on prescription and only in the prescribed dosage, then no problems.